Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Review

Reviewed Work: The Theory of Financial Decisions by Charles W. Haley, Lawrence D. Schall
Review by: H. Kent Baker
The Accounting Review
Vol. 49, No. 2 (Apr., 1974), pp. 412-413
Stable URL: http://www.jstor.org/stable/245122
Page Count: 2
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
412
    412
  • Thumbnail: Page 
413
    413